Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 65, NWS Wilmington, OH

June 4, 2008Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2008, 7:43 AM EDT for Hamilton County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 7:43 AM EDT (11:43 UTC)
Expired
Jun 4, 2008, 8:30 AM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:00 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:03 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 4, 5:03 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
503 AM EDT WED JUN 4 2008

.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
REGION TODAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. VERY WARM AIR WILL SETTLE INTO THE AREA FOR THE END OF
THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THUNDERSTORMS CONTINUE TO DEVELOP AND TRACK ALONG A WARM FRONT
LOCATED OVER OHIO. THIS PATTERN WILL PERSIST THROUGH THIS
EVENING...WITH WIDESPREAD THUNDERSTORMS TRAINING ALONG AND NORTH
OF I-70. ADDITIONAL THUNDERSTORMS ARE LIKELY TO FORM SOUTH OF I-70
DUE TO DAYTIME HEATING. OWING TO STRONG WIND SHEAR AND AMPLE
INSTABILITY...SOME THUNDERSTORMS WILL BE SEVERE...SO TORNADO WATCH
NUMBER 444 IS IN EFFECT UNTIL 11 AM. THIS IS PROBABLY NOT THE LAST
WATCH WE WILL SEE DURING THE PERIOD. THE TRAINING AND PERSISTENT
NATURE OF THE STORMS NORTH OF I-70 NECESSITATED THE ISSUANCE OF A
FLASH FLOOD WATCH THERE THROUGH THIS EVENING. THE FRONT WILL LIFT
FAR ENOUGH NORTH LATE TONIGHT TO ALLOW THUNDERSTORMS TO DIMINISH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE FRONT WILL CONTINUE TO BE PUSHED NORTH BY STRENGTHENING LOW
PRESSURE CENTERED OVER THE NORTHERN PLAINS. AS A RESULT...ILN CWA
WILL BE IN THE WARM SECTOR. THIS WILL ALLOW TEMPERATURES TO RISE
AS HIGH AS THE LOW 90S. THOUGH CONDITIONS WILL BE RELATIVELY
HUMID...A STRONG CAP SHOULD PREVENT DEEP CONVECTION...SO THE
FORECAST FOR THIS PERIOD IS PRIMARILY PRECIPITATION FREE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
ACTIVE ZONAL FLOW PATTERN WITH SERIES OF FAST MOVING SHORTWAVES
RESULTING IN ROUNDS OF THUNDERSTORMS THROUGH THE OHIO VALLEY.
MOST OF THE THUNDERSTORM ACTIVITY WILL BE FOCUSED ALONG AND JUST
NORTH OF WARM FRONT WHICH IS OVER SW OHIO THIS MORNING. NEXT
S/W OVER IL TO TRACK ACRS INDIANA AND INTO WESTERN OHIO TOWARD
SUNRISE. 50-55KT SWRLY LOW LEVEL JET TO ENHANCE LOW LEVEL
CONVERGENCE IN RESPONSE TO THIS MID LEVEL WAVE. WITH FRONTAL
BOUNDARY SHIFTING A LTL NORTH EXPECT THE MAIN FOCUS TO SHIFT ALONG
AND NORTH OF THE I70 CORRIDOR THIS MORNING. HAVE PREVAILING THUNDERSTORMS
ACRS THE NRN TAF SITES WITH ONLY A MENTION OF TEMPO IN THE SRN SITES
EARLY TODAY. WILL THEN ALLOW FOR A BREAK THROUGH LATE MORNING
BEFORE THE THUNDERSTORM THREAT RETURNS THROUGH THE AFTERNOON AS
AIRMASS DESTABILIZES ONCE AGAIN.

OUTLOOK...TSTMS POSSIBLE LATE TONIGHT AND THURSDAY...WITH POTENTIAL
FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ026-034-035-042>046-
     051>056-060>065-070>074.
KY...NONE.
IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...HAWBLITZEL
AVIATION...AR
Hazardous weather outlook, Jun 4, 5:07 AM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
507 AM EDT WED JUN 4 2008

INZ050-058-059-066-OHZ042>046-051>056-060>065-070>074-050915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-
507 AM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 444 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ073>075-080-KYZ089>100-OHZ077>082-088-050915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
507 AM EDT WED JUN 4 2008

...TORNADO WATCH 444 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ026-034-035-050915-
HARDIN-MERCER-AUGLAIZE-
507 AM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 4, 3:05 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     HAIL             5 E ARCANUM             39.99N 84.46W
06/04/2008  E0.88 INCH       DARKE              OH   TRAINED SPOTTER

0255 AM     HAIL             WEST MILTON             39.95N 84.33W
06/04/2008  E0.88 INCH       MIAMI              OH   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 4, 3:32 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     HAIL             TROY                    40.04N 84.22W
06/04/2008  E1.00 INCH       MIAMI              OH   PUBLIC

0317 AM     HAIL             NEW CARLISLE            39.94N 84.03W
06/04/2008  E0.88 INCH       CLARK              OH   PUBLIC

&&

HATZOS
Local storm report, Jun 4, 5:57 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 AM     TSTM WND DMG     1 W TREMONT CITY        40.01N 83.86W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            TREES DOWN.

0335 AM     HAIL             2 W SPRINGFIELD         39.93N 83.83W
06/04/2008  E0.88 INCH       CLARK              OH   LAW ENFORCEMENT

0533 AM     FLOOD            4 WNW FOUNTAIN CITY     39.98N 84.99W
06/04/2008                   WAYNE              IN   LAW ENFORCEMENT

            CENTERVILLE ROAD NORTH OF WILLIAMSBURG IS CLOSED DUE TO
            HIGH WATER.

0535 AM     FLOOD            GREENVILLE              40.10N 84.62W
06/04/2008                   DARKE              OH   LAW ENFORCEMENT

            HIGH WATER ACROSS NUMEROUS ROADS COUNTYWIDE.

0537 AM     FLOOD            TIPP CITY               39.96N 84.18W
06/04/2008                   MIAMI              OH   LAW ENFORCEMENT

            INTERSTATE 75 HAS TWO LANES CLOSED IN EACH DIRECTION DUE
            TO HIGH WATER NEAR TIPP CITY. GENERAL HIGH WATER CONCERNS
            THROUGHOUT MIAMI COUNTY.

0541 AM     FLOOD            MIAMISBURG              39.64N 84.27W
06/04/2008                   MONTGOMERY         OH   LAW ENFORCEMENT

            HIGH WATER SIGNS HAVE BEEN POSTED WITH WATER OVER
            ROADWAYS IN SOME LOCATIONS ACROSS MONTGOMERY COUNTY.
            REPORTS OF BASEMENT FLOODING IN MIAMISBURG.

0543 AM     FLOOD            3 S SPRINGFIELD         39.88N 83.80W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            SIGNIFICANT FLOODING REPORTED IN THE RA-MAR ESTATES
            SUBDIVISION.

0543 AM     FLOOD            5 NNE NEW CARLISLE      40.01N 83.99W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            STATE ROUTE 235 IS CLOSED DUE TO HIGH WATER JUST NORTH OF
            STATE ROUTE 41.

0543 AM     FLOOD            3 SW SPRINGFIELD        39.90N 83.84W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            DAYTON ROAD BETWEEN SPRINGFIELD AND ENON IS CLOSED DUE TO
            HIGH WATER.

&&

HATZOS
Special weather statement, Jun 4, 6:26 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 AM EDT WED JUN 4 2008

OHZ042-051-060-061-041100-
MIAMI OH-DARKE OH-MONTGOMERY OH-PREBLE OH-
626 AM EDT WED JUN 4 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN DARKE AND WESTERN MIAMI
COUNTIES THROUGH 700 AM EDT...

AT 622 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR CASTINE...MOVING EAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
ARCANUM...GORDON...VERONA...PITSBURG...UNION CORNERS...GETTYSBURG...
PHILLIPSBURG...POTSDAM...LAURA...CIRCLE HILL...GARLAND AND UNION.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

AR
Special weather statement, Jun 4, 7:30 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 AM EDT WED JUN 4 2008

KYZ091-093-OHZ061>063-070>072-077>079-041200-
BOONE KY-CAMPBELL KY-CLERMONT OH-HAMILTON OH-BROWN OH-CLINTON OH-
BUTLER OH-WARREN OH-FAYETTE OH-GREENE OH-MONTGOMERY OH-
730 AM EDT WED JUN 4 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWEST
OHIO THROUGH 800 AM EDT...

AT 722 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM CENTERVILLE
TO JUST WEST OF CINCINNATI...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BRIDGETOWN NORTH...SPRINGDALE...MOUNT HEALTHY...MONFORT HEIGHTS
SOUTH...PEKIN...NORTH COLLEGE HILL...GLENDALE...CHEVIOT...MONFORT
HEIGHTS EAST...COVEDALE...WOODLAWN AND SPRING VALLEY.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:03 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren57 min
Jun 3, 8:12 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren48 min
Jun 3, 8:13 PM EDTTornado WarningILNFayette, Pickaway, Ross47 min
Jun 3, 8:40 PM EDTTornado WarningILNClinton50 min
Jun 3, 8:41 PM EDTTornado WarningILNButler, Preble49 min
Jun 3, 8:44 PM EDTTornado WarningILNRoss46 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNPreble42 min
Jun 3, 8:59 PM EDTTornado WarningILNHocking31 min
Jun 3, 9:01 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more119 min
Jun 3, 9:07 PM EDTTornado WarningILNPreble38 min
Jun 3, 9:17 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross58 min
Jun 3, 9:28 PM EDTTornado WarningILNButler, Warren47 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNButler, Preble56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNPreble49 min
Jun 3, 9:44 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross46 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNButler, Preble2 hr
Jun 3, 10:02 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene43 min
Jun 3, 10:11 PM EDTTornado WarningILNPike, Ross49 min
Jun 3, 10:14 PM EDTSevere Thunderstorm WarningILNClinton, Warren29 min
Jun 3, 10:42 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more4 hr
Jun 3, 11:32 PM EDTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more118 min
Jun 3, 11:56 PM EDTTornado WarningILNClinton, Warren49 min
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNDarke, Preble2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNDarke113 min
Jun 4, 2:48 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami42 min
Jun 4, 3:03 AM EDTAreal Flood WarningILNGreene, Warren58 hr
Jun 4, 3:23 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison67 min
Jun 4, 3:28 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery, Preble3 hr
Jun 4, 3:48 AM EDTFlood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more20 hr
Jun 4, 3:52 AM EDTFlash Flood WarningILNDarke, Miami9 hr
Jun 4, 4:18 AM EDTFlash Flood WarningILNMontgomery, Preble9 hr
Jun 4, 4:24 AM EDTFlash Flood WarningILNClark8 hr
Jun 4, 7:46 AM EDTSevere Thunderstorm WarningILNClinton, Warren44 min
Jun 4, 7:51 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton39 min
Jun 4, 8:10 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Hamilton, Warren2 hr
Jun 4, 8:13 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland47 min
Jun 4, 8:17 AM EDTSevere Thunderstorm WarningILNBrown, Highland43 min
Jun 4, 8:33 AM EDTSevere Thunderstorm WarningILNHighland, Pickaway, Pike, Ross57 min
Jun 4, 8:41 AM EDTFlash Flood WarningILNButler, Hamilton3 hr
Jun 4, 9:09 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jun 4, 9:26 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Licking, Pike, Ross3 hr
Jun 4, 10:07 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland2 hr
Jun 4, 10:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNButler, Hamilton2 hr
Jun 4, 12:38 PM EDTFlash Flood WatchILNScioto9 hr
Jun 4, 12:50 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more3 hr
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Scioto2 hr
Jun 4, 1:56 PM EDTFlash Flood WarningILNAdams, Brown3 hr
Jun 4, 2:30 PM EDTSevere Thunderstorm WarningILNAdams, Scioto45 min
Jun 4, 3:00 PM EDTFlash Flood WarningILNScioto2 hr
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNButler, Hamilton47 min
Jun 4, 6:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland38 min
Jun 4, 6:26 PM EDTFlash Flood WarningILNButler, Clermont, Hamilton3 hr
Jun 4, 6:26 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren64 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble59 min
Jun 4, 6:40 PM EDTTornado WarningILNAdams, Brown35 min
Jun 4, 6:43 PM EDTTornado WarningILNBrown, Clermont47 min
Jun 4, 6:48 PM EDTFlash Flood WarningILNAdams, Brown, Scioto3 hr
Jun 4, 6:50 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Greene, Highland, Warren55 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont66 min
Jun 4, 7:03 PM EDTTornado WarningILNAdams, Brown27 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningILNScioto38 min
Jun 4, 7:08 PM EDTTornado WarningILNAdams, Scioto52 min
Jun 4, 7:22 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more53 min
Jun 4, 12:47 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen43 min
Jun 4, 1:26 PM EDTSevere Thunderstorm WarningILNGallatin, Grant, Owen25 min
Jun 4, 1:41 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen30 min
Jun 4, 1:54 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton51 min
Jun 4, 2:47 PM EDTTornado WarningILNLewis32 min
Jun 4, 5:59 PM EDTTornado WarningILNBoone46 min
Jun 4, 6:14 PM EDTFlash Flood WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton3 hr
Jun 4, 6:15 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton45 min
Jun 4, 6:26 PM EDTTornado WarningILNBoone, Gallatin, Kenton34 min
Jun 4, 6:27 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton33 min
Jun 3, 8:21 PM EDTTornado WarningILNFayette, Franklin, Union39 min
Jun 4, 3:11 AM EDTFlash Flood WarningILNWayne6 hr
Jun 4, 8:03 AM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ripley15 min
Jun 4, 8:16 AM EDTFlash Flood WarningILNDearborn, Franklin, Ripley3 hr
Jun 4, 8:21 AM EDTAreal Flood AdvisoryILNFayette, Union3 hr
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningILNRipley64 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.